... I have just finished a extremely high doses of predisnilone for a severe ms attack and mild stroke I was given 1g not mg each day for 3days it finished 2days ago I am suffering severe side effects has anyone experienced this before I will be great full for any information thanks Cindy I
Call the doctor. Your system got quite a charge and weaning down ought to be part of it. Perhaps the all night pharmacy can look this up for you. Or your on-call physician. In the mean time, be sure someone is with you and do whatever it takes to stay calm and comfortable. Please call now. Let us know how you are doing.
If it gets too intense, go to the ER. It can be hard on your heart. If pulse stays over 100 per minute, please go to ER. Be sure you do not drive. K
Hi - I had a 3 or 4 day course in about Feb this year for big MS relapse. Can't remember the dose, but it was large. Afterwards I got a UTI that didn't respond to medication, and it all then developed into an awful, painful kidney infection that took 2 weeks of strong antibiotics to get rid of, and even now, early June, I am still feeling knocked out by the whole experience. I have had lower dose courses before, 3 or 4 times over the last 15 years, and they have never affected me like this. They just seemed to work ok and I got a bit better. But I don't think I would take prednisolone again unless strongly advised.
Sorry to hear you are having such a rough time. I think a repeat visit to wherever the drugs came from (doctor or hospital) would be a good idea.
Hello Cindy just read your question re prednisolone i have AS and Arthritis my doctor prescribed prednisolone 5mg taking 40mg daily,after 3 days i stopped taking this drug as it was making me feel nauseous,that was about 5weeks ago that i stopped and since then my mental state has went into freefall anger, deep depression,confusion,persistant cough loss of appetite,insomnia,chronic fatigue headaches dizziness and an emotional wreck.Cindy i dont know anything about what side effects you are suffering and i do hope its none of the above but what i can tell you is i have never suffered from any mental illness in my past,
i am 45years old have a partner of 24years and father to two young children have always been a fairly happy easy going kind of guy dealing with life as it comes but since taking this drug it has totally turned my life upside down.at this point week 5 going into week 6 i am starting to feel better with mood lifting and a sense of normality returning but slowly ,i would be very interested to find out how this drug has affected you and sincerely hope it hasnt done to you what it has done to me please email me if you like it would be good to compare our shared experience with prednisolone
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 2 answers
Posted 15 Jan 2011 • 3 answers
Posted 14 Mar 2012 • 1 answer
Posted 1 Jul 2013 • 4 answers
Posted 18 Sep 2016 • 1 answer